# SDR SWAA2023083085187

- Difficulty date: August 2, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RH TRANSITION ANGLE BETWEEN STA 767-787 HAS VARIOUS AREAS OF SURFACE CORROSION<[01] DUPLICATE WRITE UP. SIGNED OFF ON TTG8Q00ML1BJ
